# SDR FDEA201907281732

- Difficulty date: July 28, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,207 hours, 24,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS EVIDENCE OF CORROSION @ B/S-344-356 AND 367-374. REMOVED SEAT TRACK SECTION IAW SRM 51-40-02. REMOVED CORROSION FROM SEAT TRACK   SECTION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A FIG101 DETAIL 1.  MATERIAL REMOVED 0.060" MAX ALLOWABLE 0.040"    FABRICATED NEW SEAT TRACK IAW DOCUMENT  #3504-NC-2 AND GMM 7-0-  1001. INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 AND DRAWING # 3470.
